# SDR UPS06245927

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Entry Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EMERGENCY LIGHT DIM.  REPLACED LIGHT ASSEMBLY. REF 33-50-67.
